American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H50) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] A. B. Korchagin. Newtonian and affine classifications of irreducible cubics. St. Petersburg Math. J. 24 (2013) 759-781.
Abstract, references, and article information
View Article: PDF

[2] A. B. Korchagin and G. M. Polotovskiĭ. On arrangements of plane real quintics with respect to a pair of lines. St. Petersburg Math. J. 21 (2010) 231-244. MR 2549453.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1